# SDR SWAA2024102953374

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 14,299 hours, 7,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO PANEL 141FW HAS MULTIPLE CRACKS WITHIN 2 INCHES OF THE EDGE<[01] 01 - REMOVED AND REPLACED AFT CARGO PANEL 141FW PER [AMM 50-10-02-401-MAX (CARGO COMPARTMENT SIDEWALL LINERS - REMOVAL/INSTALLATION - PERMANENT)]
